# SDR CA120117004

- Difficulty date: December 23, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna A185E
- Aircraft time: 8,094 hours
- Engine: Cont IO520E
- Propeller: Mcauly D3A34C401
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 539518
- Condition: Broken
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE RT FORWARD ENGINE MOUNT LEG BROKE INTO 2 PIECES.  THE PIECES REMAINED ATTACHED TO THE ENGINE AND THE ENGINE MOUNT.
